# SDR UHLA2014102500763

- Difficulty date: October 25, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 28,125 hours, 17,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  SPLICE ON FRAME 84.  R & R FRAME SPLICE IAW SRM 51-43-03.
